# SDR 2005FA0001286

- Difficulty date: August 30, 2005
- Submitted: September 15, 2005
- Operation: General aviation
- Aircraft: N1567C
- Make and model: Hughes 269C1
- Aircraft serial: 0203
- Engine: Lyc HIO360*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Hinge
- Part number: 269A475511
- Condition: Broken
- Location: Pax Door
- Part time: 304 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE DOOR PIN PORTION OF THE HINGE, WHICH IS RESPONSIBLE RETAINING THE DOOR, BROKE IN FLIGHT AND THE DOOR WAS UNSECURED AT THE LOWER CONNECTING POINT.  THE FLIGHT CREW LANDED, THE DOOR WAS SECURED TEMPORARILY AND THE AIRCRAFT RETURNED TO THE MAINTENANCE FACILITY.  (K)
